Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Dentistry
Volume 2015, Article ID 196292, 4 pages
http://dx.doi.org/10.1155/2015/196292
Case Report

Oral Adverse Reactions Caused by Over-the-Counter Oral Agents

1Department of Oral Medicine, School of Dental Medicine, Croatia University of Zagreb and Clinical Hospital Centre Zagreb, Kispaticeva 12, Croatia
2Department of Oral Medicine, School of Dental Medicine, University of Zagreb, Croatia
3Clinical Hospital Centre Zagreb, Kispaticeva 12, Croatia
4Department of Oral Surgery, School of Dental Medicine, University of Zagreb, Croatia
5Clinic for Tumours, Clinical Hospital Centre Sisters of Mercy, Zagreb, Croatia

Received 16 January 2015; Accepted 20 March 2015

Academic Editor: Pia Lopez Jornet

Copyright © 2015 Vanja Vucicevic Boras et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vanja Vucicevic Boras, Vlaho Brailo, Ana Andabak Rogulj, Danica Vidovic Juras, Dragana Gabric, and Danko Velimir Vrdoljak, “Oral Adverse Reactions Caused by Over-the-Counter Oral Agents,” Case Reports in Dentistry, vol. 2015, Article ID 196292, 4 pages, 2015. https://doi.org/10.1155/2015/196292.